# SDR AALA20060569

- Difficulty date: August 15, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FIRST CLASS SEATS INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS IN FIRST CLASS SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
